# SDR REXA201100621

- Difficulty date: September 25, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 18,602 hours, 16,020 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STAB CH 1 INOP POPPED UP 2 OR 3 TIMES DURING DESCENT.  RESET, OPS CHECK GOOD IAW AMM 27-41-15.  A/C OK FOR SERVICE.
